Ibuprofen, 200 mg/diphenhydramine citrate, 38 mg. Coated caplets (capsule-shaped tablets). For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep.
Active Ingredients (In Each Caplet)...PurposesDiphenhydramine Citrate 38mg...Nighttime Sleep-AidIbuprofen 200mg (NSAID)*...Pain Reliever*Nonsteroidal Anti-Inflammatory Drug Inactive IngredientsCalcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Blue No. 2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide
Directions• do not take more than directed• adults and children 12 years and over: take 2 caplets at bedtime• do not take more than 2 caplets in 24 hours Other Information• read all warnings and directions before use. Keep carton.• store at 20–25degC (68–77degF)• avoid excessive heat above 40degC (104degF)
Always refer to the actual package for the most accurate information